# SDR 9710343244

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND ALL FOUR OVERWING EMERGENCY EXIT HANDLE LIGHTS INOPERATIVE.  REPLACED LIGHT BULBS, OPERATIONAL CHECK OK.
